zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Dynamic behavior for a nonautonomous SIRS epidemic model with distributed delays. (English) Zbl 1168.92327
Summary: A nonautonomous SIRS epidemic model with distributed delays is investigated. Two new threshold values, R * and R * are derived. The model is permanent as R * >1, and R * <1 implies the extinction of the disease. Using the Lyapunov functional method, the global behavior of the model is studied.
MSC:
92D30Epidemiology
34K60Qualitative investigation and simulation of models
34K20Stability theory of functional-differential equations
References:
[1]Kermark, M. D.; Mckendrick, A. G.: Contributions to the mathematical theory of epidemics. Part I, Proc. royal soc. A 115, No. 5, 700-721 (1927)
[2]Diekmann, O.; Heesterbeek, J. A. P.: Mathematical epidemiology of infectious diseases: model building, analysis and interpretation, (2000)
[3]Anderson, R. M.; May, R. M.: Population biology of infectious diseases: part I, Nature 280, 361-367 (1979)
[4]Capasso, V.: Mathematical structures of epidemic systems, Lecture notes in biomathematics 97 (1993) · Zbl 0798.92024
[5]Ma, Z.; Zhou, Y.; Wang, W.; Jin, Z.: Mathematical modelling and research of epidemic dynamical systems, (2004)
[6]Cooke, K. L.: Stability analysis for a vector diease model, Rocky mt. J. math. 7, 253-263 (1979)
[7]Beretta, E.; Takeuchi, Y.: Global stability of an SIR epidemic model with time delay, J. math. Biol. 33, 250-260 (1995) · Zbl 0811.92019 · doi:10.1007/BF00169563
[8]Beretta, E.; Takeuchi, Y.: Convergence results in SIR epidemic models with varying population sizes, Nonlinear anal. 28, 1909-1921 (1997) · Zbl 0879.34054 · doi:10.1016/S0362-546X(96)00035-1
[9]Takeuchi, Y.; Ma, W.; Beretta, E.: Global asymptotic properties of a delay SIR epidemic model with finite incubation times, Nonlinear anal. 42, 931-947 (2000) · Zbl 0967.34070 · doi:10.1016/S0362-546X(99)00138-8
[10]Ma, W.; Takeuchi, Y.; Hara, T.; Beretta, E.: Permanence of an SIR epidemic model with distributed time delays, Tohoku math. J. 54, 581-591 (2002) · Zbl 1014.92033 · doi:10.2748/tmj/1113247650
[11]Ma, W.; Song, M.; Takeuchi, Y.: Global stability of an SIR epidemic model with time delay, Appl. math. Lett. 17, 1141-1145 (2004) · Zbl 1071.34082 · doi:10.1016/j.aml.2003.11.005
[12]Earn, D. J. D.; Dushoff, J.; Levin, S. A.: Ecology and evolution of the flu, Trends ecol. Evolut. 17, 334-340 (2002)
[13]London, W.; Yorke, J. A.: Recurrent outbreaks of measles, clickenpox and mumps i.seasonal variation in contact rates American, J. epidemiol. 98, 453-468 (1973)
[14]Al-Ajam, M. R.; Bizri, A. R.; Mokhbat, J.; Weedon, J.; Lutwick, L.: Mucormycosis in the eastern mediterranean: a seasonal disease, Epidemiol. infect. 134, 341-346 (2006)
[15]Coutinho, F. A. B.; Burattini, M. N.; Lopez, L. F.; Massada, E.: Threshold conditions for a non-autonomous epidemic system describing the population dynamics of dengue, Bull. math. Biol. 68, 2263-2282 (2006)
[16]Thieme, H. R.: Uniform persistence and permanence for nonautonomous semiflows in population biology, Math. biosci. 166, 173-201 (2000) · Zbl 0970.37061 · doi:10.1016/S0025-5564(00)00018-3
[17]Thieme, H. R.: Uniform weak implies uniform strong persistence for non-autonomous semiflows, Proc. am. Math. soci. 127, 2395-2403 (1999) · Zbl 0918.34053 · doi:10.1090/S0002-9939-99-05034-0
[18]Herzog, G.; Redheffer, R.: Nonautonomous SEIRS and thron models for epidemiology and cell biology, Nonlinear anal.: RWA 5, 33-44 (2004) · Zbl 1067.92053 · doi:10.1016/S1468-1218(02)00075-5
[19]Zhang, T.; Teng, Z.: On a nonautonomous SEIRS model in epidemiology, Bull. math. Biol. 69, 2537-2559 (2007)
[20]Kuang, Y.: Delay differential equations with applications in population dynamics, (1993) · Zbl 0777.34002
[21]Teng, Z.; Chen, L.: The positive periodic solutions of periodic kolmogorove type systems with delays, Acta math. Appl. sin. 22, No. 3, 446-456 (1999) · Zbl 0976.34063